# SDR SWAA2013052016234

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,817 hours, 22,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CABLE LOOSE.  SECURED CABLE IAW SRM.
